MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; DBD-MAJOR GENERAL PROCEDURE PK-LF

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; DBD-MAJOR GENERAL PROCEDURE PK-LF
Model Number DYNJV0264I
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, "two separate incidents in which, dr.(b)(6) had 2 cases (one this weekend/one this am) where he had to pick-out fragments of gauze from the abdomen." both incidents reported to medline industries, inc., (b)(6) 2021.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Samples have not been returned for evaluation.Investigation summary: "the account reported finding gauze was fraying/flaking during use.The reported issue occurred in item dynjv0264i (lot 21bmb758).Based on the information provided, we are unable to confirm the reported issue without a photo or sample." due to the reported incident, medical intervention and in an abundance of caution, this med watch is being filed.If any further relevant information is identified or obtained, a supplemental med watch will be submitted.Investigation summary: "the account reported finding gauze was fraying/flaking during use.The reported issue occurred in item dynjv0264i (lot 21bmb758).Based on the information provided, we are unable to confirm the reported issue without a photo or sample." actions taken and recommendations: this complaint has been provided to the vendor for further evaluation.Our supplier quality team will also monitor this issue for trending purposes.".
 
Event or Problem Description
It was reported, "two separate incidents in which, dr.(b)(6) had 2 cases (one this weekend/one this am) where he had to pick-out fragments of gauze from the abdomen.".

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
DBD-MAJOR GENERAL PROCEDURE PK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key11822539
Report Number1423395-2021-00025
Device Sequence Number17066935
Product Code LRO
UDI-Device Identifier10193489487619
UDI-Public10193489487619
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJV0264I
Device Catalogue NumberDYNJV0264I
Device Lot Number21BMB758
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;